AntiCoagulation Europe needs your help with our major new survey

We need your help with our major new survey

Please help us by completing our major new survey on peoples experience of being diagnosed with a condition that needs you to take an anticoagulant, and how you feel about the anticoagulation service that you have received. Whether you take warfarin, apixaban, dabigatran or rivaroxaban we need to hear from you. The survey is completely anonymous. If you want to tell us anything more after you havee completed the survey please email us at: anticoagulation@ntlworld.com Thank you for your help.

surveymonkey.com/s/57LMJSW

29 Replies

oldestnewest
  • Done, xxxx :-)

  • Done :D

  • Done. But I would have liked a section for comments to cover my particular issues of totally no support in 9 years. I have been testing and self dosing alone without support all that time.

  • Dear Jade

    Please email us with what you want to say. All experiences will be collated into the final results. I am sorry the survey did not cover your experience but look forward to hearing from you.

    anticoagulation@ntlworld.com

  • Yes done, but I agree with you Jade. I have been on warfarin for 40 years with no support. It is not good enough when our lives are at risk

    Monica

  • Done :-)

  • Completed!

  • Done

  • I just completed survey. I live in Australia so I hope it is still relevant

  • I have completed this survey and I am seen regularly at the hospital but there are issues I would have liked to have mentioned, such as I sometimes have self harmed on Warfarin and it took four weeks for the skin to heal from my last self harming session two months ago. I will not be self harming again and do not advise it because my haematologist removed my Warfarin, put me on Clopidogrel and I was so severely ill, he had to put me back on Warfarin straight away, and I am now beginning to feel the benefit of Warfarin again. I do not want to repeat that experience because I felt I was going to die on the Clopidogrel, my health deteriorated that much.

  • can i ask what you mean by self harm.. i just went on Clopidogrel and am bruising all over but i work outdoors pretty hard..so i don't know if this is considered self harming...thanks

  • Hi Happee1,

    Unfortunately, I have also mental health problems and self harming was a coping strategy that I can no longer use. By self-harming I meant using razor blades to cut my skin. I strongly advise anyone not to do this as I had complications because I was on Warfarin which my haematologist took off me and put me on Clopidogrel. I just need ed something stronger than Clopidogrel as an anticoagulant because I became gravely ill on Clopidogrel, so much so, I thought I was going to die. the difference between taking my usual dose of 9mg of Warfarin daily and switching to Clopidogrel was so drastic that my haematologisttelephoned me and reinstated the Warfarin because Clopidogrel does not work for me. My legs felt like lead It was all I could do to walk around my home. I had a TIA so was put back on Warfarin and my blood levels are still not my average yet.

    I am sorry if I have upset you by what I meant by self harm. i know it is not normal behaviour, but I expect if you work outdoors depending on your job, you could be at risk if sharp implements were involved and you had an accident.

    Does anyone know what would happen if we were to have an accident on Clopidogrel or Warfarin? E.g. a car accident. I know we carry a little yellow Anticoagulant card around in my handbag and also my yellow book.

  • Done.

    Kerstin

  • Done. But like several others have found, the survey doesn't ask enough questions.

    My husband doesn't have anyone to turn to to ask about problems. The nurse at the local GPs knows nothing and the GPs aren't interested in side effects or how he feels.

    We have been trying for a year to get answers to the nasty side effects the warfarin is causing, but we are just told warfarin has no side effects....As my husband is allergic to erythrosine, found in the 5mg tablets......?

  • Dear Tipi

    thank you for completing the survey. If there is any way in which AntiCoagulation Europe can help your husband, perhaps by trying to answer some of his questions or by putting him in touch with another patients with similar experiences, please do get in touch. Of course warfarin has side effects, and it can be different for everyone.

  • Yes Tipi, my INR nurse knows the name of APS but not anything about it nor does my GP! In fact I bought some books yesterday at patients day which I hope they will take the time to read - doubt it but worth a try. As I said to another member I have been on it for 40 years and am having all sorts of side effects now including erratic INR readings but keep being told there are no side effects for warfarin. I think we deserve to know the truth about something we take every day to keep us alive.

    Good luck Monica

  • We would like some truthful answers as well

    Thanks for you input

  • All done x

  • I only take a low dose aspirin. Should I still take the survey? Thanks. Dawn :D x

  • Aspirin is an antiplatelet and not an anticoagulant so no please do not complete the survey. But thank you for showing an interest.

  • Ok. :). Thanks for replying. Take care. x

  • Done

  • I'm taking Aspirin 300mg daily does that count? Thanks.

  • I,m on aspirin, I completed it

  • Do you want a responce rom a Yank?

  • yes please

  • Won't let me take the survey. A comment is flagged as invalid. Either it refuses my results because I said I live in West Virginia. USA, or it thinks that if I don't live in the UK I can't claim British ethnicity.

  • all done even though i am from USA

  • Done

You may also like...